# SDR RAIA00707042

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 22,063 hours, 20,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 3504 - STL - GALLERY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE SUBJECT LIGHT.
